Recently, Croot, Lev, and Pach (Ann. of Math., 185:331–337, 2017.) and Ellenberg and Gijswijt (Ann. of Math., 185:339–443, 2017.) developed a new polynomial method and used it to prove upper bounds for three-term arithmetic progression free sets in and , respectively. Their approach was later summarized by Tao and is now known as the slice rank method. In this paper, we apply this method to obtain a new upper bound on the cardinality of subsets of which contain no right angles. More precisely, let be a fixed odd prime power and be the standard inner product of two vectors , we prove that the maximum cardinality of a subset without three distinct elements satisfying is at most . For sufficiently large , our result significantly improves the previous upper bound of Bennett (European J. Combin., 70:155–163, 2018.), who showed that .

生成讲解博客的中文版本

生成AI智能校验的中文版本